MathSciNet Relay Station
MathSciNet bibliographic data
MR323882 (48 #2235) 20C05
Hampton, C. R.; Passman, D. S. On the semisimplicity of group rings of solvable groups. Trans. Amer. Math. Soc. 173 (1972), 289–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement